# SDR CALA2022072501872

- Difficulty date: July 25, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N68821
- Make and model: Boeing 737
- Aircraft serial: 43535
- Aircraft time: 27,333 hours, 9,900 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: None
- Part number: NA
- Condition: Missing
- Location: Lh Wing T/E Ib F
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 LEFT WING INBOARD MAIN T/EDGE FLAP MISSING SEAL AT OUTBOARD UPPER END (WHERE INBD AND OUTBD FLAPS MEET. INSTALLED NEW SEAL.
